# SDR REXA2021050400128

- Difficulty date: March 18, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC67034170
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FS 280 WEB IS CORRODED. - REMOVED FABRICATED, LOCATED, DRILLED AND INSTALLED FS280 LOWER WEB AN SPLICE ON LH BULKHEAD IAW CRJ 700 SRM 53-11-10-201-004-A01. 908.1 AND 303.6 ACCEPTABLE AS IS THIS IS NOT A PRESSURE BULKHEAD.
